# SDR ASAA0751826

- Difficulty date: June 28, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737-800
- Aircraft serial: 35188
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 417A5200205
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ELECTRICAL TYPE SMELL IN CABIN DURING FLIGHT.  F/A'S REPORT MOST NOTICEABLE AT ROWS 9, 11 AND NEAR AFT GALLEY VENT.  SLIGHTLY NOTICEABLE IN COCKPIT.  TURNED OFF CABIN LIGHTING AND SMELL DISSIPATED.  CHECKED AFT GALLEY OVENS COFFEEMAKERS HOT PLATES FOR DEBRIS NONE NOTED.  CYCLED SAME, NO ODOR PRESENT.  TURNED ON ALL CABIN LIGHTS & READING LIGHTS IN AREAS, INDICATED NO ODORS NOTICED.  RAN PACKS, NO ODORS.
